Year 2020, Volume 3 , Issue 2, Pages 121 - 130 2020-07-31

GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS

Nergiz (ÖNEN) POYRAZ [1] , Burçin DOĞAN [2]


In this paper, we study semi-invariant coisotropic lightlike submanifolds of a golden semi-Riemannian manifold. We give some necessary and sufficient conditions on integrability of distibutions on semi-invariant coisotropic lightlike submanifolds of a golden semi-Riemannian manifold. We obtain some geometric results for coisotropic lightlike submanifolds of a golden semi-Riemannian manifold. Moreover, we give an example.
Golden Semi-Riemannian Manifolds, Golden Structure, Lightlike Submanifolds, Semi-Invariant Lightlike Submanifolds
  • Acet, B. E., Perktaş, S. Y. and Kılıç, E., Lightlike Submanifolds of a Para-Sasakian Manifold, Gen. Math. Notes, Vol. 22, No. 2, (2014), pp. 22-45.
  • Atçeken, M. and Kiliç, E. Semi-Invariant Lightlike Submanifolds of a Semi-Riemannian Product Manifold. Kodai Math. J. Vol. 30, No. 3, (2007), pp. 361-378. Bahadır, O. and Kılıç, E., Lightlike Submanifolds of Indefinite Kaehler Manifolds with Quarter Symmetric Non-Metric Connection, Mathematical Sciences And Applications E-Notes, Volume 2, No. 2, (2014), pp. 89-104.
  • Bahadır, O. and Kılıç, E., Lightlike Submanifolds of a Semi-Riemannian Product Manifold with Quarter Symmetric Non-Metric Connection. International Electronic Journal of Geometry, 9 (1), (2016), 9-22.
  • Crasmareanu, M. and Hretcanu, C. E., Golden Differential Geometry, Chaos, Solitons and Fractals, 38, (2008), 1229-1238.
  • Duggal, K. L. and Bejancu, A., Lightlike Submanifold of Semi-Riemannian Manifolds and Applications, Kluwer Academic Pub., The Netherlands, 1996.
  • Duggal, K. L. and Şahin, B., Screen Cauchy Riemann lightlike submanifolds. Acta Math. Hungar., 106 (1-2), (2005), 137-165.
  • Duggal, K. L. and Sahin, B., Generalized Cauchy Riemann lightlike submanifolds. Acta Math. Hungar., 112 (1-2), (2006), 113-136.
  • Duggal, K. L. and Şahin, B., Differential Geometry of Lightlike Submanifolds, Birkhäuser Verlag AG., 2010.
  • Gezer, A., Cengiz, N., Salimov, A., On integrability of Golden Riemannian structures, Turk J. Math., 37, (2013), 693-703. Goldberg S.I., Yano K., Polynomial structures on manifolds. Kodai Math. Sem. Rep., 22, (1970), 199-218.
  • Hretcanu, C. E., Crasmareanu, M., On some invariant submanifolds in Riemannian manifold with Golden Structure, An. Ştiint. Univ. Al. I. Cuza Iaşi. Mat. (N.S.), 53 (2007), suppl. 1, 199-211.
  • Hretcanu, C. E., Crasmareanu, M., Applications of the golden ratio on Riemannian manifolds, Tübitak, Turk. J. Math., 33, (2009), 179-191.
  • Kılıç,, E. and Şahin, B., Radical Anti-Invariant Lightlike Submanifolds of a Semi-Riemannian Product Manifold, Turkish J. Math., 32, (2008), 429-449.
  • Kupeli, D. N., Singular Semi-Riemannian Geometry, Kluwer Academic Publishers, Dordrecht, 1996.
  • Özkan, M., Prolongations of golden structures to tangent bundles, Diff. Geom. Dyn. Syst., 16, (2014), 227-238. (Önen) Poyraz N. and Yaşar E., Lightlike Hypersurfaces of A Golden Semi-Riemannian Manifold, Mediterr. J. Math., (2017), 14:204.
  • Yano, K. and Kon, M., Structure on manifolds, World Scientific Publishing Co.Ltd., 1984.
  • Yano, K., On a structure defined by a tensor field f of type (1,1) satisfying f³+f=0, Tensor, N.S., 14, (1963), 99-109.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0002-8110-712X
Author: Nergiz (ÖNEN) POYRAZ
Institution: Çukurova Üniversitesi
Country: Turkey


Orcid: 0000-0001-8386-213X
Author: Burçin DOĞAN (Primary Author)
Institution: Mersin Üniversitesi
Country: Turkey


Dates

Application Date : March 9, 2019
Acceptance Date : April 16, 2019
Publication Date : July 31, 2020

Bibtex @research article { jum537651, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2020}, volume = {3}, pages = {121 - 130}, doi = {10.33773/jum.537651}, title = {GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS}, key = {cite}, author = {(önen) Poyraz, Nergiz and Doğan, Burçin} }
APA (önen) Poyraz, N , Doğan, B . (2020). GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS . Journal of Universal Mathematics , 3 (2) , 121-130 . DOI: 10.33773/jum.537651
MLA (önen) Poyraz, N , Doğan, B . "GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS" . Journal of Universal Mathematics 3 (2020 ): 121-130 <https://dergipark.org.tr/en/pub/jum/issue/60304/537651>
Chicago (önen) Poyraz, N , Doğan, B . "GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS". Journal of Universal Mathematics 3 (2020 ): 121-130
RIS TY - JOUR T1 - GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS AU - Nergiz (önen) Poyraz , Burçin Doğan Y1 - 2020 PY - 2020 N1 - doi: 10.33773/jum.537651 DO - 10.33773/jum.537651 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 121 EP - 130 VL - 3 IS - 2 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.537651 UR - https://doi.org/10.33773/jum.537651 Y2 - 2019 ER -
EndNote %0 Journal of Universal Mathematics GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS %A Nergiz (önen) Poyraz , Burçin Doğan %T GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS %D 2020 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 3 %N 2 %R doi: 10.33773/jum.537651 %U 10.33773/jum.537651
ISNAD (önen) Poyraz, Nergiz , Doğan, Burçin . "GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS". Journal of Universal Mathematics 3 / 2 (July 2020): 121-130 . https://doi.org/10.33773/jum.537651
AMA (önen) Poyraz N , Doğan B . GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS. JUM. 2020; 3(2): 121-130.
Vancouver (önen) Poyraz N , Doğan B . GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS. Journal of Universal Mathematics. 2020; 3(2): 121-130.
IEEE N. (önen) Poyraz and B. Doğan , "GEOMETRY OF SEMI-INVARIANT COISOTROPIC SUBMANIFOLDS IN GOLDEN SEMI-RIEMANNIAN MANIFOLDS", Journal of Universal Mathematics, vol. 3, no. 2, pp. 121-130, Jul. 2020, doi:10.33773/jum.537651